Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having chest pain and cough. Taking panto. What to do?

Hi sir , i often get so much cough and i have gone through all the medical tests servel of times but there isnt any relief.. now for past two days i had a dry cough and fever 103dgrees .. i visted d doctor and he gave me some medicine.. now m feeling chest pain.. now doctor gave me panto-x 40mg.. stil m feeling pain..please tell me what to do
Asked On : Thu, 2 May 2013
Answers:  2 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The present episode of fever and cough is most likely infection / probably viral.
Chest pain in association with fever may demand investigations for pneumonia and pleuritis - ECG, X-ray and blood tests may be needed...

Recurrent episodes in the past - may be from Bronchial asthma and sinusitis? Diabetes, Immune Deficiency and so on may need to be looked at - You have not stated your age, gender, personal habits, family history or co-morbidities

See a Pulmonologist...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 3 May 2013
I find this answer helpful
Cardiologist Dr. Sukhvinder Singh's  Response
Dear Sudhir

Thanks for writing to us.

A pain chest in your case can be due to Pleurits (Inflammation of thin sac in which lungs are enclosed), A muscle injury due to violent repeated cough, a general body-ache associated with the basic pathology causing disease and may be GERD (reflux of acid into upper food-pipe) or if your profile matches, it can have some more serious causes.

Your Doctor thought the GERD as the cause & gave you Panto-X.

I would advise you to revisit your doctor and get yourself examined because the above mentioned possibilities can be ruled out by examination only. If he has already prescribed you some pain killer , you may try it in recommended dosage, as you visit him.

Get well soon.


Sukhvinder Singh
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor